MAUDE Adverse Event Report: BIOMET 3I 3I T3® EX HEX PARALLEL WALLED IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I 3I T3® EX HEX PARALLEL WALLED IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number BOES410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Zimmer biomet complaint: (b)(4).Patient weight: not provided.Summary investigation.
 
Event or Problem Description
It was reported that an implant (boes410 ) was unable to be placed into osteotomy.Implant did not achieve primary stability and it was removed.Site was bone grafted.Tooth location 9.

Brand Name
3I T3® EX HEX PARALLEL WALLED IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9979473
Report Number0001038806-2020-00723
Device Sequence Number19575224
Product Code DZE
UDI-Device Identifier00844868032441
UDI-Public(01)00844868032441(17)230723(10)2018070989(241)BOES410
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/23/2023
Device Model NumberBOES410
Device Catalogue NumberBOES410
Device Lot Number2018070989
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2020
Initial Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR